# SDR 98ZZZX3712

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90260
- Make and model: Bolkms BK117B1
- Aircraft serial: 7140
- Engine: Lyc LTS101750B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430150601
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REJECTED NEW OUT-OF-BOX.  LEAKING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
